# SDR AT0000043

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT CABIN FLOORBEAM HAS EXFOLIATED CORROSION AT BS 996.  REMOVED FLOORBEAM UPPER CAP, FABRICATED NEW CAP ANGLE, TREATED, PRIMED AND INSTALLED NEW CAP ANGLE IAW DC9 SRM 51-30-2, 51-30-5, 53-11-3 FIGURE 11, 51-10-4, 51-30-3.
